# SDR CA151105007

- Difficulty date: November 4, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft time: 15,347 hours
- Engine: Lyc LTIO540F2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6114 · Propeller Hub Section
- Part: Spring
- Part number: A884
- Condition: Worn
- Location: Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT THE PREVIOUS OVERHAUL THE LATCH SPRINGS WERE NOT REPLACED. REPLACEMENT IS MANDATORY IAW MANUAL #117D.
